Journal of Mathematics of Kyoto University

Finsler geometry of projectivized vector bundles

J.-G. Cao and Pit-Mann Wong

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 43, Number 2 (2003), 369-410.

Dates
First available in Project Euclid: 14 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250283732

Digital Object Identifier
doi:10.1215/kjm/1250283732

Mathematical Reviews number (MathSciNet)
MR2051030

Zentralblatt MATH identifier
1086.53092

Subjects
Primary: 53C60: Finsler spaces and generalizations (areal metrics) [See also 58B20]

Citation

Cao, J.-G.; Wong, Pit-Mann. Finsler geometry of projectivized vector bundles. J. Math. Kyoto Univ. 43 (2003), no. 2, 369--410. doi:10.1215/kjm/1250283732. https://projecteuclid.org/euclid.kjm/1250283732


Export citation